# SDR SWAA061334

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 47,217 hours, 41,692 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063214
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT NR 1 ENGINE BEGAN SURGING N1 DROPPED FROM 85.9 PERCENT TO 81 PERCENT.  REMOVED AND REPLACED NR 1 ENGINE MEC PER MM.
